... 2nd day, my skin came alive- tingling and itching ; it was unbearable. Now 8 days later the itch-tingling is reduced by 90+%. There wasn't any other recent change to my diet/intake that might have caused this. Is this side effect common? Known? I can't find much more than 'tingling' in "Side Effects"
I was perscribed 1500 mg Potassium Citrate daily after having a large kidney stone removed. On the?
- 14 Oct 2015 by Gnudix
- 15 October 2015
- nephrolithiasis, pruritus, potassium citrate, diet, skin, prescription, tingling, kidney, potassium
Added 14 Oct 2015:
PS: I stopped taking PC immediately on the 2nd day.
Gnudix; Please let your doctor know you quit the potassium citrate and why very low potassium can be very dangerous Your problem could have also had something to do with your surgery for the kidney stone Medication they may have used. But let your doctor know what is going on. Just to be on the safe side.hope your feeling better now. Always take a list of everything you are taking and update it. Be it a over the counter medication,there so called natural medications and vitamins these can also add to a serious drug Interaction best to let the doctor know before they prescribe anything what else you are taking even if it is a vitamin. So if you only took the potassium a day or two let the doctor know you had to stop it and see if that was okay just to be on the safe side. Hope your feeling better Chuck1957
- Potassium Citrate Information for Consumers
- Potassium Citrate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Potassium Citrate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Looking for polycitra k syrup in bottle. I have kidney stones and must take potassium citrate syrup?
Posted 9 Sep 2013 • 1 answer
Posted 22 Oct 2013 • 1 answer
Topamax - I developed a large kidney stone and had it remove. I never have had kidney stones and no?
Posted 21 Jan 2015 • 1 answer
Posted 13 Oct 2015 • 0 answers
Posted 13 Feb 2016 • 3 answers